MAUDE Adverse Event Report: O&M HALYARD, INC. KIMGUARD ONE-STEP* QUICK CHECK* STERILIZATION WRAP, KC 500, 36IN X 36IN; HALYARD* QUICK CHECK* STERILIZATION WRAP

O&M HALYARD, INC. KIMGUARD ONE-STEP* QUICK CHECK* STERILIZATION WRAP, KC 500, 36IN X 36IN; HALYARD* QUICK CHECK* STERILIZATION WRAP
Model Number 34199
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the event was not available for return.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
Incident two.Customer reported they have experienced wet packs.This resulted in patient delay in procedure.Additional incident details have been requested.
 
Additional Manufacturer Narrative
The sample was not returned for evaluation.According to the customer, these wet packs were found post-sterilization.We are unable to identify a root cause.No further actions will be taken.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint comp-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Common Device Name
HALYARD* QUICK CHECK* STERILIZATION WRAP
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
HALYARD NORTH CAROLINA, LLC
389 clyde fritzgerald road
linwood NC 27299
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key16988869
Report Number1054380-2023-00002
Device Sequence Number6872116
Product Code FRG
UDI-Device Identifier30680651341991
UDI-Public30680651341991
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K214007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number34199
Device Catalogue Number991034199
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer06/09/2023
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date07/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown